# SDR CA031127001

- Difficulty date: November 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 15,311 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 508103327
- Condition: Cracked
- Location: Mlg Strut
- Component: Strut, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FINDING TWO OTHER GEAR BRACES CRACKED (SDR 20031126008, 20031126004) WE INSPECTED THE LT GEAR AND FOUND A POSSIBLE CRACK AT THE UPPER END OF THE RADIUS OF THE UPPER TORQUE KNEEBOSS. LIQUID PENETRANT WAS REQUIRED TO CONFIRM THE CRACK. IT STARTED AT THE TOP OF RADIUS AND TRAVELED DOWNWARD TO THE END OF THE GEAR BRACE. THE GEAR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
